Rendiconti del Seminario Matematico della Università di Padova


Full-Text PDF (98 KB) | Metadata | Table of Contents | RSMUP summary
Volume 125, 2011, pp. 207–215
DOI: 10.4171/RSMUP/125-12

Published online: 2011-06-30

The Schur Multiplier of a Generalized Baumslag-Solitar Group

Derek J.S. Robinson[1]

(1) University of Illinois at Urbana-Champaign, USA

The structure of the Schur multiplier of an arbitrary generalized Baumslag-Solitar group is determined and applications to central extensions are described.

No keywords available for this article.

Robinson Derek: The Schur Multiplier of a Generalized Baumslag-Solitar Group. Rend. Sem. Mat. Univ. Padova 125 (2011), 207-215. doi: 10.4171/RSMUP/125-12